# SDR CALA2013081990499

- Difficulty date: August 16, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 80,932 hours, 23,465 cycles
- Engine: Pwa PW2040
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Bs 1020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1020 FRAME TO CREASE BEAM AT S17R GUSSET BRACKET CORRODED JUST FWD OF FRAME.  REMOVED CORROSION IAW SRM 51-10-02, FOUND OUT OF LIMITS IAW SRM 53-00-07 FIG 101. REMOVED AND FABRICATED AND INSTALLED GUSSET BRACKET IAW DWG 4236412 AND SRM 51-40-02, FIG 12 AND SRM 53-00-07, FIG 101.
